Alert archive / Minnesota / Flash Flood Warnings in 2007
Flash Flood Warning 10, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Aug 18, 2007, 10:10 PM CDT for Houston County, Winona County, Minnesota. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 18, 2007, 10:10 PM CDT (03:10 UTC)
- Expired
- Aug 19, 2007, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Whole counties
Counties Houston County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 36 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 10:48 PM CDT | FLASH FLOOD | 2 S Lewiston, MN | CAR STUCK IN HIGH WATER ON COUNTY 29. |
| Aug 18, 10:48 PM CDT | FLASH FLOOD | 3 N Rushford, MN | STATE HIGHWAY 43 CLOSED SOUTH OF INTERSTATE 90 BY A MUDSLIDE. |
| Aug 18, 10:48 PM CDT | FLASH FLOOD | 4 S Ridgeway, MN | MUDSLIDE ACROSS COUNTY 11. |
| Aug 18, 10:48 PM CDT | FLASH FLOOD | Elba, MN | THE INTERSECTION OF COUNTY 74 AND STATE HIGHWAY 74 WAS FLOODED. |
| Aug 18, 10:48 PM CDT | FLASH FLOOD | Stockton, MN | HIGHWAY 14 AT FARMERS PARK CLOSED BY FLOODING. |
| Aug 18, 11:00 PM CDT | FLASH FLOOD | Lewiston, MN | TREE AND MUD SLIDES IN LEWISTON. |
| Aug 18, 11:35 PM CDT | FLASH FLOOD | Winona, MN | STATE HIGHWAY 43 WASHED OUT JUST SOUTH OF WINONA. |
| Aug 19, 12:00 AM CDT | FLASH FLOOD | 5 W Altura, MN | HIGHWAY 74 IN WHITE WATER STATE PARK IS COMPLETELY WASHED OUT |
| Aug 19, 12:05 AM CDT | FLASH FLOOD | La Crescent, MN | HIGHWAY 26 FROM LA CRESCENT TO THE IOWA BORDER IS CLOSED. HIGHWAY 16 FROM JUST SOUTH OF LA CRESCENT TO HOKAH IS CLOSED. HIGHWAY 61 FROM NORTH OF LA CRESCENT INTO WINONA COUNTY IS CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 510 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KARX 190312
FFWARX
MNC055-157-169-190615-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1010 PM CDT SAT AUG 18 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WABASHA COUNTY IN SOUTHEAST MINNESOTA
WINONA COUNTY IN SOUTHEAST MINNESOTA
HOUSTON COUNTY IN SOUTHEAST MINNESOTA
* UNTIL 115 AM CDT
* AT 1008 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS MUCH OF THE WARNED
AREA. RAIN GAGE REPORTS FROM THE WARNED AREA SHOW THAT NEARLY
6 INCHES OF RAIN HAS FALLEN DURING THE PAST 4 HOURS OVER
THE WARNED AREA. LAW ENFORCEMENT REPORTS MANY ROADS UNDER WATER IN
THE CITY OF LA CROSSE...WITH NUMEROUS MUD SLIDES BEING REPORTED IN
THE STEEPER TERRAIN AREAS. THIS EXTENDS THE WARNING FOR WINONA
AND HOUSTON COUNTIES.
* SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ALTURA...
BROWNSVILLE...CALEDONIA...GOODVIEW...HOKAH...HOUSTON AND KELLOGG.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE
FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT
DROWN.
LAT...LON 4403 9159 4384 9129 4357 9125 4363 9172
4384 9173 4385 9207 4419 9210 4421 9254
4436 9254 4438 9244 4445 9243 4442 9215
4435 9198 4417 9185
$$
RABERDINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 9:05 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 18, 9:05 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
905 PM CDT SAT AUG 18 2007
.UPDATE...
THUNDERSTORMS CONTINUE TO GENERATE NORTH OF THE IOWA WARM FRONT
FROM SOUTHWEST WISCONSIN ACROSS SOUTHERN MINNESOTA TO NORTH OF
SIOUX FALLS SOUTH DAKOTA. THIS AREA OF RAIN CONTINUES TO MOVE
EAST/SOUTHEAST AND IS EXPECTED TO TRAIN OVER THE SAME AREAS
OVERNIGHT. WITH THE ACTIVITY OVER SOUTHERN MINNESOTA A LITTLE
FARTHER NORTH THAN EARLIER ANTICIPATED WILL EXPAND THE WATCH A
LITTLE TO THE NORTH AS WELL.
04
&&
.PREV DISCUSSION... /ISSUED 245 PM CDT SAT AUG 18 2007/
SHORT TERM...TONIGHT THROUGH TUESDAY
FORECAST FOCUS IS ON THE EXPECTED RAIN...ALONG WITH HEAVY RAIN AND
THE POSSIBILITY OF FLOODING.
THE 12Z GFS AND NAM ARE IN PRETTY GOOD AGREEMENT WITH THE PLACEMENT
OF THE WARM FRONT OVER THE NEXT COUPLE DAYS...WHICH WILL BE THE
FOCUS FOR WHERE THE PCPN/HEAVY RAIN POTENTIAL WILL LIE. THIS
BOUNDARY IS SLATED TO MOVE NORTH TODAY...LAYING UP ROUGHLY FROM NEAR
THE IA/MN BORDER INTO NORTHERN ILL TONIGHT...AND THEN SLOWLY SINKS
BACK INTO CENTRAL IA/CENTRAL ILL BY MONDAY MORNING. APPRECIABLE
FRONTOGENETIC RESPONSE THROUGH THE ATMOSPHERE IS INDICATED NORTH OF
THE SFC FRONT...WITH THE CURRENT PCPN LINING UP VERY WELL WITH THE
800:700 MB LAYER. THIS FRONTOGENETIC FORCING DOES SHIFT SOME
NORTH/NORTHEAST TONIGHT...MORE FROM EASTCENTRAL MN INTO CENTRAL WI.
MEANWHILE...THE STRONGEST ISENTROPIC ADVECTION IN THE 850:700 MB
LAYER IS CENTERED MORE ACROSS CENTRAL WI TONIGHT. THE NOSE OF THE
850 MB MOISTURE TRANSPORT ALSO SHIFTS NORTHEAST TONIGHT...MORE
FOCUSED ACROSS NORTHCENTRAL WI..INTO THIS HIGHER THETA-E AIR AND
FRONTOGENETIC LIFT. THE RUC/NAM/LOCAL WRF PLACE THEIR MAIN QPF
WITHIN THIS BETTER FORCING...WHILE THE GFS IS A BIT MORE
SOUTH...MOSTLY ACROSS SOUTHEAST MN/SOUTHERN WI. THIS WOULD SEEM TO
BE AT ODDS WITH WHERE IT PLACES ITS BEST FORCING. BELIEVE THE MAIN
BAND OF RAIN/EMBEDDED THUNDERSTORMS WILL SHIFT A BIT NORTH TONIGHT.
SOUTH OF THERE THOUGH...STILL EXPECT SHOWERS/STORMS TO
DEVELOP...ALTHOUGH MORE CONVECTIVE IN NATURE THAN TO THE NORTH. GOOD
850:700 MB QG CONVERGENCE...THE VICINITY OF THE SFC FRONT...STRONG
LOW LEVEL THERMAL GRADIENT...AND ELEVATED CAPES/S AROUND 750 J/KG
JUST NORTH OF THE SFC FRONT SHOULD HELP IN THAT DEVELOPMENT. SFC
PW/S ARE STILL IN EXCESS OF 2 INCHES...WHICH KEEPS HEAVY RAIN IN THE
PICTURE. HOWEVER...LOCATIONS TO THE NORTH HAVE BEEN MUCH DRIER AND
CAN TAKE A CONSIDERABLE AMOUNT OF RAIN...GENERALLY 3 OR MORE INCHES
IN 1 TO 3 HOURS. SOUTH THOUGH...VALUES GENERALLY RANGE FROM 1-2
INCHES. ANY CONVECTIVE DOWNPOURS COULD PRODUCE 1 TO 2 INCHES PER
HOUR RAIN RATES. SO...WILL EXTEND THE FLASH WATCH THROUGH 4 AM.
WILL NOT ADD OR REMOVE ANY COUNTIES FROM THE WATCH FOR NOW.
ON SUNDAY...A WEAK RIPPLE ALONG THE 500 MB FLOW WILL TRACK EAST
FROM THE CENTRAL PLAINS TO ACROSS IA/ILL. THIS WILL WORK WITH THE
PERSISTENT WARM FRONT AND FRONTOGENETIC FORCING TO CONTINUE PRODUCE
RAIN AND THUNDERSTORMS...MOSTLY ALONG AND NORTH OF THE SFC FRONT.
THIS WILL PERSIST SUNDAY NIGHT. AGAIN...SFC PW/S AROUND 2 INCHES
WILL CONTINUE THE THREAT FOR HEAVY RAIN...AND THE THE CURRENT WATCH
COULD BE EXTENDED...OR PERHAPS A DIFFERENT WATCH WILL BE NEEDED FOR
LATER IN THE DAY SUNDAY...AS A RESULT.
FOR MONDAY...THE SUN NIGHT PCPN SHOULD SHIFT EAST...BUT THAT WARM
FRONT WILL STILL BE TO THE SOUTH...WITH NOW A COLD FRONT APPROACHING
THE UPPER MISSISSIPPI RIVER VALLEY FROM THE NORTHERN PLAINS. THE
CHANCE FOR SHOWERS/STORM DEVELOPMENT AROUND THE WARM FRONT WILL
CONTINUE. MEANWHILE...THE COLD FRONT LOOKS TO MOVE IN ON
TUESDAY...WITH YET MORE SHOWERS AND STORMS PROBABLE.
OVERALL...THE WET AND UNSETTLED PATTERN WILL CONTINUE INTO MON/TUES.
THE MODELS ARE TRENDING TOWARD SIMILAR SOLUTIONS...BUT STILL HAVE
DIFFERENCES IN THEIR QPF. HAVE OPTED TO GO WITH WHERE THE BEST
FORCING LIES RATHER THAN WHERE THE MODELS PAINT THEIR QPF. WHILE THE
POSITIONING OF THE WARM FRONT IS THE FOCUS FOR THE RAIN...VARIOUS
OTHER WEATHER FEATURES //SHORTWAVES...850 MB JET/MOISTURE
TRANSPORT...ETC// WILL PLAY THEIR ROLES...AND MUCK UP THE OVERALL
PICTURE A BIT. THE HEAVY RAIN POTENTIAL REMAINS HIGH...AND THE FLASH
FLOOD WATCH CONTINUES AS A RESULT.
LONG TERM...TUESDAY NIGHT THROUGH SATURDAY
THE 500 MB FLOW LOOKS TO STAY ZONAL FOR MOST OF NEXT WEEK...AND
FAIRLY ACTIVE...AS THE MODELS ZIP VARIOUS PERTURBATIONS THROUGH THE
MEAN FLOW. THIS WILL RESULT IN CONTINUED PCPN CHANCES FOR MOST OF
NEXT WEEK...ALTHOUGH THE TIMING ON WHEN THE BEST CHANCES WILL BE IS
DIFFICULT IN A PATTERN SUCH AS THIS. WILL CONTINUE TO PAINT THE POPS
WITH BROAD STROKES...AVOIDING TOO MUCH REFINEMENT UNTIL CONFIDENCE
IN THE TIMING/STRENGTH/PLACEMENT OF THE VARIOUS SHORTWAVES AND/OR
SFC BOUNDARIES INCREASES.
AVIATION...
FORECAST CONFIDENCE WAS FAIRLY HIGH THAT PERIODS OF SHOWERS AND
THUNDERSTORMS SHOULD CONTINUE TO AFFECT THE AREA THROUGH TONIGHT
INTO SUNDAY. THIS WAS BASED ON MOIST SOUTHERLY FLOW IMPINGING ON
SURFACE AND 850MB FRONT...ALONG WITH PARADE OF UPPER LEVEL
DISTURBANCES INTERACTING WITH THE FRONT. AS A RESULT...IFR AND/OR
MVFR ARE EXPECTED TO BE THE PREDOMINANT CONDITIONS AT BOTH LSE AND
RST TAF SITES.
THOMPSON
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR WIZ032-WIZ033-WIZ041-
WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR MNZ079-MNZ086-MNZ087-
MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR IAZ008-IAZ009-IAZ010-
IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&Hazardous weather outlook, Aug 18, 3:30 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 330 PM CDT SAT AUG 18 2007 IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041-053>055-061- 191100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-FLOYD- GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND- VERNON-WINNESHIEK-WINONA- 330 PM CDT SAT AUG 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT. ABUNDANT MOISTURE CONTINUES TO BE PULLED NORTHWARD...AHEAD OF LOW PRESSURE AND AN UPPER LEVEL DISTURBANCE IN SOUTH DAKOTA AND A FRONT LIFTING NORTH ACROSS IOWA. AS A RESULT...THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS AND LOCALLY HEAVY RAINS ARE CERTAINLY POSSIBLE. THESE RAINS COULD CAUSE FLOODING PROBLEMS IF THEY FALL ON URBAN AREAS OR ACROSS LOCATIONS THAT HAVE HAD SIGNIFICANT RAIN DURING THE PAST WEEK. DUE TO LIMITED INSTABILITY TONIGHT...ANY THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ACTIVE WEATHER PATTERN WILL KEEP THE AREA UNDER THE GUN FOR SEVERAL ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND AND INTO NEXT WEEK. UPPER LEVEL DISTURBANCES CROSSING THE REGION...ALONG WITH CONTINUED MOISTURE RETURN INTO AND OVER A STATIONARY FRONTAL BOUNDARY ACROSS IOWA...WILL BRING THUNDERSTORM CHANCES TO THE AREA FOR MUCH OF THE SUNDAY THROUGH FRIDAY PERIOD. THE GREATEST THREAT FROM THESE THUNDERSTORMS LOOKS TO BE REPEATED ROUNDS OF HEAVY RAINS. THE ATMOSPHERE WILL BE QUITE MOIST...AND ANY STORMS THAT DO DEVELOP SHOULD BE VERY GOOD RAIN PRODUCERS. REPEATED BOUTS OF HEAVY RAINFALL WOULD LEAD TO CONTINUED FLOODING CONCERNS ACROSS THE AREA. THE FRONT WILL BE CLOSER TO THE AREA SUNDAY AND MONDAY. THE AIRMASS SOUTH OF THE FRONT EXPECTED TO BE QUITE UNSTABLE. THERE IS A SMALL CHANCE OF SEVERE STORMS DURING THE AFTERNOON AND EVENING HOURS OF SUNDAY AND MONDAY...MAINLY SOUTH OF AN AUSTIN MINNESOTA TO RICHLAND CENTER WISCONSIN LINE. THE SEVERE THREATS WOULD BE LARGE HAIL AND STRONG WINDS. FOR TUESDAY AND BEYOND...IT IS TOO EARLY TO DETERMINE THE TIMING AND DETAILS OF ANY SEVERE STORM THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. HOWEVER...SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AND OR MONDAY. RAINFALL REPORTS... ALONG WITH REPORTS OF HEAVY RAIN...HIGH WATER OR FLOODING WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. MNZ079-WIZ017-029-032>034-042>044-191100- ADAMS-BUFFALO-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR-TREMPEALEAU-WABASHA- 330 PM CDT SAT AUG 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT ABUNDANT MOISTURE CONTINUES TO BE PULLED NORTHWARD...AHEAD OF LOW PRESSURE AND AN UPPER LEVEL DISTURBANCE IN SOUTH DAKOTA AND A FRONT LIFTING NORTHWARD ACROSS IOWA. A FEW THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINS...BUT WITH GENERALLY DRY CONDITIONS ACROSS THE AREA...FLOODING PROBLEMS ARE NOT ANTICIPATED. DUE TO LIMITED INSTABILITY TONIGHT...ANY THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ACTIVE WEATHER PATTERN WILL KEEP THE AREA UNDER THE GUN FOR SEVERAL ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND AND INTO NEXT WEEK. UPPER LEVEL DISTURBANCES CROSSING THE REGION...ALONG WITH CONTINUED MOISTURE RETURN INTO AND OVER A STATIONARY FRONTAL BOUNDARY ACROSS IOWA...WILL BRING THUNDERSTORM CHANCES TO THE AREA FOR MUCH OF THE SUNDAY THROUGH FRIDAY PERIOD. THE GREATEST THREAT FROM THESE THUNDERSTORMS LOOKS TO BE REPEATED ROUNDS OF HEAVY RAINS. THE ATMOSPHERE WILL BE QUITE MOIST...AND ANY STORMS THAT DO DEVELOP SHOULD BE VERY GOOD RAIN PRODUCERS. REPEATED BOUTS OF HEAVY RAINFALL COULD LEAD TO AN INCREASED FLOODING THREAT ACROSS THE AREA INTO NEXT WEEK. WITH THE FRONT AND MORE UNSTABLE AIRMASS EXPECTED TO BE WELL SOUTH OF THE AREA ACROSS IOWA...ANY THUNDERSTORMS SUNDAY AND MONDAY ARE NOT EXPECTED TO BECOME SEVERE. FOR TUESDAY AND BEYOND...IT IS TOO EARLY TO DETERMINE THE TIMING AND DETAILS OF ANY SEVERE STORM THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR SUNDAY. HOWEVER...ANY HEAVY RAINFALL REPORTS WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RRS/THOMPSON
In the hours before
Local storm report, Aug 18, 8:27 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM FLASH FLOOD 4 NNW HOUSTON 43.81N 91.60W
08/18/2007 HOUSTON MN LAW ENFORCEMENT
MUDSLIDE COVERING HIGHWAY 76 BETWEEN MONEY CREEK AND
HOUSTON. OTHER MUDSLIDES REPORTED ON COUNTY HIGHWAYS
9...13 AND 26.
&&
04Local storm report, Aug 18, 8:59 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
859 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD LA CROSSE 43.83N 91.23W
08/18/2007 LA CROSSE WI AMATEUR RADIO
MAJOR STREET FLOODING ON SOUTH SIDE OF LA CROSSE NEAR
WALMART. WATER OVER MORMON COULEE ROAD.
&&
JLRLocal storm report, Aug 18, 9:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
926 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD LA CROSSE 43.83N 91.23W
08/18/2007 LA CROSSE WI LAW ENFORCEMENT
PORTIONS OF A RETAINING WALL WASHED AWAY AT HIGHWAY 14/61
AND 35 ON SOUTH SIDE OF LA CROSSE
&&
JLRLocal storm report, Aug 18, 9:29 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
929 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 3 W VIROQUA 43.56N 90.95W
08/18/2007 VERNON WI LAW ENFORCEMENT
CREEKS OUT OF THEIR BANKS AT SIDIE HOLLOW CAMPGROUND.
&&
JLRLocal storm report, Aug 18, 9:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
930 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD LA CROSSE 43.83N 91.23W
08/18/2007 LA CROSSE WI AMATEUR RADIO
MULIPLE HOMES WITH BASEMENT FLOODING. ONE WITH FIRST
FLOOR FLOODING.
&&
JLRLocal storm report, Aug 18, 9:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
946 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD 3 S OAK RIDGE 43.25N 91.02W
08/18/2007 CRAWFORD WI LAW ENFORCEMENT
MUD SLIDE ON COUNTY ROAD O SOUTH OF OAK RIDGE.
&&
JLRThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:36 PM CDT | Flash Flood Warning | ARX | Houston, Winona | 3 hr |
| Aug 18, 9:45 PM CDT | River Flood Warning | ARX | Olmsted, Winona | 34 hr |
| Aug 18, 10:10 PM CDT | Flash Flood Warning | ARX | Houston, Wabasha, Winona | 3 hr |
| Aug 18, 10:39 PM CDT | Flash Flood Warning | ARX | Olmsted | 3 hr |
| Aug 18, 11:15 PM CDT | River Flood Warning | ARX | Olmsted | 11 hr |
| Aug 18, 11:15 PM CDT | River Flood Warning | ARX | Olmsted | 30 hr |
| Aug 19, 12:56 AM CDT | Flash Flood Warning | ARX | Olmsted, Wabasha, Winona | 6 hr |
| Aug 19, 12:56 AM CDT | Flash Flood Warning | ARX | Dodge, Fillmore, Houston, Olmsted, Wabasha, Winona | 6 hr |
| Aug 19, 3:22 AM CDT | River Flood Warning | ARX | Olmsted | 26 hr |
| Aug 19, 8:58 AM CDT | River Flood Warning | ARX | Fillmore, Houston | 8 hr |
| Aug 19, 10:15 AM CDT | River Flood Warning | ARX | Wabasha | 43 hr |
Nearby
Flash Flood Warnings in Minnesota, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.